A generalization of the Laguerre polynomials
Commun. Korean Math. Soc. 2021 Vol. 36, No. 2, 299-312
https://doi.org/10.4134/CKMS.c200208
Published online December 22, 2020
Printed April 30, 2021
Asad Ali
University of Agriculture Faisalabad
Abstract : The main aim of this paper is to introduce and study the generalized Laguerre polynomials and prove that these polynomials are characterized by the generalized hypergeometric function. Also we investigate some properties and formulas for these polynomials such as explicit representations, generating functions, recurrence relations, differential equation, Rodrigues formula, and orthogonality.
Keywords : Laguerre polynomials, generalized polynomials, generalized hypergeometric series, generating functions, recurrence relations, differential equation, Rodrigues formula, orthogonality
MSC numbers : Primary 33C10, 33C20; Secondary 33C45, 44A10
Downloads: Full-text PDF   Full-text HTML

   

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd